Some modifications of iterated Kleene computability
Algebra i logika, Tome 25 (1986) no. 3, pp. 292-314
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1986_25_3_a3,
author = {E. G. Nikiforova},
title = {Some modifications of iterated {Kleene} computability},
journal = {Algebra i logika},
pages = {292--314},
year = {1986},
volume = {25},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1986_25_3_a3/}
}
E. G. Nikiforova. Some modifications of iterated Kleene computability. Algebra i logika, Tome 25 (1986) no. 3, pp. 292-314. http://geodesic.mathdoc.fr/item/AL_1986_25_3_a3/